MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 6MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 6MM; KNEE TIBIAL INSERT
Model Number 1517-10-506
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon needed to do a washout on the patient for possibility of infection.Surgeon performed i&d of the knee and poly exchange.After the surgery surgeon informed that patient had mrsa and was giving antibiotics.Doi: (b)(6) 2020, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.H10 additional narrative: .

Brand Name
ATTUNE CRS RP INSRT SZ 5 6MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10870099
Report Number1818910-2020-25043
Device Sequence Number3802900
Product Code NJL
UDI-Device Identifier10603295055907
UDI-Public10603295055907
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-506
Device Catalogue Number151710506
Device Lot Number9023023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;